Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Diabetic, had vomiting. Did not get any blood test, pain in sternum, slurring speech. Put on nexium for GERD

User rating for this question
Very Good
Answered by

Infertility Specialist
Practicing since : 2000
Answered : 3576 Questions
My dad is diabetic type 2 his numbers were 389 then 289 then 236, hes has had vomiting this morning . He has been sick one week now and his doc did not find anything wrong last week. Did not get any blood tests at all.
He has had pain in his sternum. He has not let the couch all day. I call his doc to put him on Nexium for gerd that's what I think he had. seem to help but today went down hill. cant get him to hospital since he has anxiety that will lead to an asthma attack. I don't know what to do. Hes slurring his words and cant stand and walk well. Help me
Posted Sat, 25 May 2013 in General Health
Answered by Dr. Mahesh Koregol 1 hour later
Hi, thanks for your query. I read your query and I understand your concerns. Following is my reply : 1) please call an ambulance immediately and take him to ER. 2) Pain in sternum in diabetic could be heart attack. 2) Slurring speech indicates stroke. In either case no need to wait. Please take him to hospital immediately. I hope I answered your query. Regards, Dr. Mahesh Koregol
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor